On the perturbed trapezoid formula

Authors

  • N. S. Barnett
  • S. S. Dragomir

DOI:

https://doi.org/10.5556/j.tkjm.33.2002.291

Abstract

Some inequalities related to the perturbed trapezoid formula are given. An application for the expectation of a random variable is also pointed out.

Author Biography

N. S. Barnett

School of Communications and Informatics, Victoria University of Technology, PO Box 14428, Melbourne City MC, Victoria 8001, Australia.

Downloads

Published

2002-06-30

How to Cite

Barnett, N. S., & Dragomir, S. S. (2002). On the perturbed trapezoid formula. Tamkang Journal of Mathematics, 33(2), 119-128. https://doi.org/10.5556/j.tkjm.33.2002.291

Issue

Section

Papers

Most read articles by the same author(s)

1 2 > >>